# SDR HEEA083562

- Difficulty date: January 13, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N30KH
- Make and model: Bell 206L-3
- Aircraft serial: 51527
- Aircraft time: 7,805 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Worn
- Location: T/Rotor Head
- Part time: 7,103 hours
- Component: T/Rotor Head
- Component part number: 206011810149
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR HEAD FEATHERING BEARINGS WORN. REPLACED BEARINGS AND REPAIRED.
